Cheng Wang

王 成
alt text 

特别研究员 (Tenure-track Assistant Professor) ,
School of Mathematical Sciences,
Shanghai Jiao Tong University (SJTU)
Mathematical Building 525
800 Dongchuan Road
Shanghai 200240, China
Phone: +86 21 54743151
E-mail: chengwang [@]sjtu[DOT]edu[DOT]cn

About me

I received the B.S. and PhD degrees in Statistics from University of Science and Technology of China (USTC), in 2007 and 2013, respectively.

Research

My research interests include

  • Random matrix theorey

  • High dimensional quadratic regression

  • Hypothesis testing on covariance matrix

Selected Publications

  1. Cheng Wang, Zhou Yu and Liping Zhu, On cumulative slicing estimation for high dimensional data, Statistica Sinica, to appear.

  2. Cheng Wang and Binyan Jiang, On the dimension effect of regularized linear discriminant analysis, Electronic Journal of Statistics, 12, 2709-2742, 2018.

  3. Cheng Wang, Guangming Pan, Tiejun Tong and Lixing Zhu, Shrinkage estimation for large dimensional precision matrices using random matrix theory, Statistica Sinica, 25, 993-1008, 2015.

  4. Cheng Wang, Longbing Cao and Baiqi Miao, Optimal feature selection for sparse linear discriminant analysis and its applications in gene expression data, Computational Statistics & Data Analysis, 66, 140-149, 2013.

  5. Cheng Wang, Baisuo Jin and Baiqi Miao, On limiting spectral distribution of large sample covariance matrices by VARMA(p,q), Journal of Time Series Analysis, 32(5), 539-546, 2011.

Full list of publications.